# SDR DALA2023082806960

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 73,571 hours, 9,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 4L DOOR IS DIFFICULT TO ARM. CORRECTIVE ACTION: FOUND DEBRIS IN DOOR SIL GIRT BAR FITTING. REMOVED DEBRIS. (4878200)
